Odds Generalized Exponential-Pareto Distribution: Properties and Application

Sudhansu S. Maiti, Sukanta Pramanik

Abstract


Exponential distribution; Maximum likelihood estimation; Odds function;T-X family of distributions.


Full Text:

PDF


DOI: http://dx.doi.org/10.18187/pjsor.v12i2.849

Refbacks

  • There are currently no refbacks.




Copyright (c) 2016 Pakistan Journal of Statistics and Operation Research

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

Title

Odds Generalized Exponential-Pareto Distribution: Properties and Application

Keywords


Description

Exponential distribution; Maximum likelihood estimation; Odds function;T-X family of distributions.


Date

2016-06-03

Identifier


Source

Pakistan Journal of Statistics and Operation Research; Vol. 12 No. 2, 2016



Print ISSN: 1816-2711 | Electronic ISSN: 2220-5810